# SDR CALA2025072806985

- Difficulty date: July 24, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 99,523 hours, 14,092 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Sensor
- Part number: 8TJ162AAB1
- Part serial: CF65G
- Condition: Faulted
- Location: Zone 400
- Part time: 54,938 hours, 7,771 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R ENG BLEED OFF ICAS WIT BLEED OFF LIGHT ON OVERHEAD ADDED PICS OF ASCTU RT ENG FAULT HISTORY PER CREW DEBRIEF, BLEED OFF AND PACK OFF WAS INTERMITTENT. REF HISTORY OF R BLEED OFF ON LEVEL OFF AND DESCEND PERFORM FIM 36-10 FT913 ALONG WITH PNEUMATIC HEALTH CHECK OF HPSOV/HPC,PRV/ PRVC AND PRSOV PER AMM36-00-26/501 INCLUDING GROUND TESTS AND SENSE LINE LEAK CHECKS.  ACCOMPLISHED WIRING CHECKS AS REQUESTED PER FUP REF WDM 36-11-52, 77-12-12. REMOVED ASCTU AND CONFIRMED GOOD GROUND. ADD EMP:U428732 NO SHORTS. MEGGER. COULD NOT CONFIRM ANY FAULTS. CONTINUE WITH REPLACEMENT OF RIGHT ENG SPEED SENSOR T417 PER FUP ACCESSED CARD M1092 AND CONFIRMED CH 2 TEST SW TO TEST OPENS CIRCUIT. CH 1 DOES NOT. LATER CONFIRMED THAT CH 1 TEST SWITCH IS NOT CONNECTED TO SAME CIRCUIT AS PER SSM 73-21-05-101.1. MEGGED WIRING FROM M1092 TO K10562 AND FROM K10562 TO ASCTU.   REMOVED AND REPLACED #2 ENG SPEED SENSOR REF MM 77-12-02 OPS CHECK AND LEAK CHECK GOOD AT THIS TIME
